# SDR UALA2010080202785

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 53,330 hours, 19,770 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

G RSVR LOW LEVEL MESSAGE.  ALTERNATE GEAR EXTENSION DUE TO LOSS OF GREEN HYD FOUND PRESSURE LINE OF THE NR 1 ENG HCU HAD A PIN HOLE LEAK. REPLACED LINE, CASE DRAIN FILTER AND ENGINE DRIVEN PUMP. OPS AND LEAK CHECKS GOOD. RESET ALT GEAR EXT HANDLE AFTER REPAIRS TO HYD SYS ACCOMPLISHED.
